Facebook Pixel
EmpowHER Guest

P.T test strip says +ve after using postinor2 few hrs after sex

By Anonymous July 25, 2015 - 12:13pm
Rate This

Hello.....I had sex with my partner a day before my ovulation period and I used postinor2 few hours later (less than 24hrs) exactly a week later I started to have cramps,body temperature,bloating and breast tenderness and today making it 2weeks I took a urine preg test which has the negative line very clear but the second positive line fainting I guess I'm pregnant #confused

Add a Comment1 Comments


Hello and thank you for using EmpowHer,
The symptoms you have are not from pregnancy. They are the normal life effects of Postinor 2. Home pregnancy tests are not always 100% accurate. But if the negative was very clear, you can trust you are not pregnant.
The only concern is that you had a temperature. This is a sever reaction to the pill which is more dangerous. For that reason you may want to use a different brand of emergency contraception in the future if you need it, which may help you avoid another fever.

July 26, 2015 - 9:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!